# SDR MK1Y02222021005

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 99,638 hours, 28,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THREE (3) LOCATION OF CORROSION DAMAGE AT CENTER WING UPPER SKIN.
